# SDR SWAA2013021212593

- Difficulty date: January 14, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R BETWEEN BS 807 TO BS 827 AFT CARGO COMPARTMENT.  REPAIRED STRINGER 26R BETWEEN BS 807 TO BS 827 AFT CARGO COMPARTMENT IAW SRM B737-300 53-00-03-2R-1 REPAIR 1 AND EO AE-HC53-024/13 R0 AND EA 1-353-21648.
